RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 2, Pages 302–306 (Mi mz1280)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

Asymptotic behavior of spectral functions of the differential operators $-y"-\varepsilon x^2y$

A. S. Pechentsova, A. Yu. Popovb

a Institute of Complex Systems Mathematical Research, Lomonosov Moscow State University
b M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1280

Full text: PDF file (261 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:2, 264–268

Bibliographic databases:

Received: 20.10.1997

Citation: A. S. Pechentsov, A. Yu. Popov, “Asymptotic behavior of spectral functions of the differential operators $-y"-\varepsilon x^2y$”, Mat. Zametki, 63:2 (1998), 302–306; Math. Notes, 63:2 (1998), 264–268

Citation in format AMSBIB
\Bibitem{PecPop98}
\by A.~S.~Pechentsov, A.~Yu.~Popov
\paper Asymptotic behavior of spectral functions of the differential operators $-y''-\varepsilon x^2y$
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 2
\pages 302--306
\mathnet{http://mi.mathnet.ru/mz1280}
\crossref{https://doi.org/10.4213/mzm1280}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1629863}
\zmath{https://zbmath.org/?q=an:0923.47024}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 2
\pages 264--268
\crossref{https://doi.org/10.1007/BF02308770}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075520700040}


Linking options:
  • http://mi.mathnet.ru/eng/mz1280
  • https://doi.org/10.4213/mzm1280
  • http://mi.mathnet.ru/eng/mz/v63/i2/p302

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Pechentsov, A. Yu. Popov, “Asymptotic Behavior of the Spectral Measure of a Singular Sturm–Liouville Operator”, Math. Notes, 75:3 (2004), 420–425  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Pechentsov, AS, “Asymptotic behavior of the spectral measure density of a singular Sturm-Liouville operator as lambda -> -infinity”, Doklady Mathematics, 75:3 (2007), 374  crossref  mathscinet  zmath  isi  elib  scopus
    3. Pechentsov, AS, “Spectral asymptotics of the Sturm-Liouville operator on the half-line with potential tending to -infinity : I”, Differential Equations, 44:5 (2008), 659  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:232
    Full text:96
    References:34
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020